# SDR SIMA20220406001

- Difficulty date: April 6, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 14,802 hours, 9,826 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 17060257001
- Condition: Corroded
- Location: Fr90
- Component: Gusset, Plate,
- Component part number: 17060257001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH CENTER FLOOR BEAM TO HAVE CORRODED GUSSET PLATE AT FR 90 (LEVEL 2 CORROSION)-C/A-RAR RH CENTER FLOOR BEAM GUSSET PLATE AT FR 90 IAW EMB 175 SRM 51-40-08
